Alert archive / Massachusetts / Snow Advisories in 2008
Snow Advisory 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this snow advisory at Jan 3, 2008, 10:23 AM EST for Barnstable County, Massachusetts. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2008, 10:23 AM EST (15:23 UTC)
- Expired
- Jan 3, 2008, 3:29 PM EST
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
County Barnstable County, MA
The radar
The Boston radar (KBOX), 78 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 3.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBOX 031523 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1023 AM EST THU JAN 3 2008 ...OCEAN EFFECT SNOW SHOWERS CONTINUE ACROSS OUTER CAPE COD... .A COLD NORTHWEST FLOW WILL CONTINUE TO PICK UP MOISTURE FROM THE WARMER OCEAN WATERS AND BRING A LIGHT TO MODERATE SNOWFALL TO OUTER CAPE COD INTO EARLY THIS EVENING. MAZ022-032330- /O.NEW.KBOX.SN.Y.0002.080103T1523Z-080104T0000Z/ BARNSTABLE MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN 1023 AM EST THU JAN 3 2008 ...SNOW ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. OCEAN EFFECT SNOW SHOWERS WILL CONTINUE ACROSS CAPE COD THROUGH EARLY THIS EVENING. TOTAL ACCUMULATIONS OF A TRACE TO 5 INCHES ARE POSSIBLE WITH THE HIGHEST TOTALS EXPECTED ACROSS OUTER CAPE COD FROM HYANNIS EAST TO CHATHAM AND NORTH TO PROVINCETOWN. SATELLITE...RADAR AND SURFACE OBSERVATIONS INDICATE BANDS OF LIGHT TO MODERATE SNOW SHOWERS ACROSS OUTER CAPE COD FROM HYANNIS TO CHATHAM AND PROVINCETOWN...WITH LIGHT SNOW SHOWERS AND FLURRIES APPROACHING THE CAPE COD CANAL. SNOW WILL VARY IN INTENSITY GIVEN THE LOCATION OF INDIVIDUAL SNOW BANDS. GUSTY NORTHWEST WINDS COMBINED WITH THE FALLING SNOW WILL TEMPORARILY REDUCE VISIBILITIES TO ONE HALF MILE OR LESS. SNOW WILL BEGIN TO TAPER TO FLURRIES THIS EVENING AS WINDS SHIFT TO WEST AND SNOW BANDS SHIFT TO THE EAST OUT INTO THE OCEAN WATERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ STRAUSS
1 follow-up statement
000 WWUS41 KBOX 032029 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 329 PM EST THU JAN 3 2008 ...OCEAN EFFECT SNOW SHOWERS WILL DIMINISH TO FLURRIES ACROSS OUTER CAPE COD AND NANTUCKET ISLAND EARLY THIS EVENING... .A COLD NORTHWEST FLOW WILL CONTINUE TO PICK UP MOISTURE FROM THE WARMER OCEAN WATERS AND BRING LIGHT SNOW SHOWERS OR FLURRIES TO OUTER CAPE COD INTO EARLY THIS EVENING. MAZ022-032130- /O.CAN.KBOX.SN.Y.0002.000000T0000Z-080104T0000Z/ BARNSTABLE MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN 329 PM EST THU JAN 3 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SNOW ADVISORY. LIGHT SNOW SHOWERS OR FLURRIES WILL CONTINUE THROUGH EARLY EVENING ACROSS OUTER CAPE COD...BUT WITH LITTLE IF ANY ADDITIONAL ACCUMULATION EXPECTED. PRECIPITATION WILL END BY EARLY EVENING FOLLOWED BY CLEARING SKIES. THEREFORE THE SNOW ADVISORY HAS BEEN CANCELLED FOR BARNSTABLE COUNTY. SEVERAL COMMUNITIES ACROSS OUTER CAPE COD FROM ORLEANS TO TRURO RECEIVED 2 TO 4 INCHES OF SNOW ACCUMULATION LATE LAST NIGHT THROUGH EARLY THURSDAY AFTERNOON. $$ STRAUSS
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this snow advisory went out at Jan 3, 4:02 AM EST, 6 hours 21 minutes earlier.
Area forecast discussion, Jan 3, 4:02 AM EST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
402 AM EST THU JAN 3 2008
.SYNOPSIS...
BITTERLY COLD WEATHER WILL CONTINUE INTO FRI MORNING. HIGH PRESSURE
WILL THEN SHIFT SOUTH OF NEW ENGLAND...RESULTING IN A WARMING TREND THIS
WEEKEND AND INTO NEXT WEEK. DRY WEATHER WILL PREVAIL WITH JUST A LOW
CHANCE OF PRECIPITATION SAT NIGHT AND SUNDAY MORNING...THEN AGAIN
THE MIDDLE OF NEXT WEEK AS A COLD FRONT APPROACHES THE REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ARCTIC AIR CONTINUES TO ADVECT INTO SOUTHERN NEW ENGLAND EARLY THIS
MORNING. READINGS FOR THE MOST PART ARE IN THE SINGLE DIGITS ACROSS A
GOOD PORTION OF THE CWA WITH WIND CHILLS DOWN WELL BELOW ZERO. WILL
KEEP THE WIND CHILL ADVISORY GOING FOR WORCESTER COUNTY UNTIL 8 AM AS
WIND CHILL READINGS THERE SHOULD CONTINUE TO HOVER AROUND 15 BELOW.
LIGHT OCEAN AFFECT SNOW SHOWERS CONTINUE ACROSS THE CAPE AND ISLANDS.
MODEL FORECAST SOUNDINGS INDICATE THAT THE ATMOSPHERIC CONDITIONS
RESPONSIBLE FOR THE SNOW SHOWERS WILL CHANGE LITTLE THROUGH EARLY
AFTERNOON. THE LOWEST 3 KFT WILL LIKELY REMAIN SATURATED AND
UNIDIRECTIONAL NNW FLOW WILL CONTINUE IN THE BOUNDARY LAYER...WITH
SPEEDS WEAKENING WITH TIME. SOUNDINGS ALSO SHOW THAT OCEAN-INDUCED
CAPE VALUES WILL MAX OUT LATER THIS MORNING AROUND 500 J/KG WITH
NCAPE VALUES AROUND 0.20. ALL IN ALL...THESE FACTORS SHOULD ALLOW
THE SNOW SHOWERS TO CONTINUE AND WILL THEREFORE KEEP LIKELY/CAT POPS
GOING TIL EARLY AFTERNOON. 1 TO 3 INCHES OF SNOW WILL BE POSSIBLE
ACROSS THE OUTER CAPE AND PERHAPS EVEN NANTUCKET. LITTLE OR NO SNOW
WILL FALL WEST OF HYANNIS WITH THE BEST CHANCE OF ACCUMS BETWEEN
CHATHAM AND TRURO.
TEMPERATURES WILL BE THE BIG STORY TODAY AS ARCTIC AIR CONTINUES TO
POUR INTO SOUTHERN NEW ENGLAND. HAVE TAKEN A BLEND OF GFS MOS MAXES
AND NAM 2M TEMPS TO DERIVE THE MAX TEMP FORECAST FOR TODAY. HIGHS
WILL BE IN THE SINGLE NUMBERS NORTH OF THE MASS PIKE AND WEST OF
I-495 WITH TEENS ELSEWHERE. WINDS SHOULD DIMINISH AS THE DAY WEARS
ON...BUT WIND CHILL VALUES WILL REMAIN BELOW ZERO ALL DAY.
OTHERWISE...SKIES SHOULD BE MOSTLY SUNNY /EXCEPT FOR THE CAPE AND
ISLANDS/.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
ANY SNOW SHOWERS ACROSS THE CAPE AND ISLANDS SHOULD COME TO AN END
BY EARLY EVENING AS CAA WANES. HIGH PRESSURE RIDGING WILL SETTLE IN
TO THE REST OF THE REGION DURING THE EVENING. THIS WILL RESULT IN
QUICKLY DIMINISHING WINDS. TEMPERATURES SHOULD PLUMMET AT OUTLYING
LOCATIONS. IN FACT...IF THICKER CLOUDS ASSOCIATED WITH AN
APPROACHING SHORT WAVE HOLD OFF TIL AFTER MIDNIGHT AND WINDS GO CALM
RIGHT OFF THE BAT...I COULD SEE TEMPS DIPPING TO 10 BELOW ZERO ACROSS
PORTIONS OF SW NH AND NW MASS BY MIDNIGHT. UNDERCUT MOST VALUES FOR
LOWS AREA- WIDE. TEMPS MAY LEVEL OFF OR SLOWLY RISE LATE IF CLOUD
COVER ASSOCIATED WITH APPROACHING SHORT WAVE IS THICK ENOUGH. WIND
CHILL READINGS WILL BE MUCH LOWER THAN WHAT WE ARE SEEING THIS
MORNING.
FOR FRIDAY...HIGH PRESSURE RIDGING WILL SLIDE TO OUR SOUTH. THIS WILL
SIGNAL THE START OF OUR WEEK-LONG WARMING TREND. MAXES SHOULD REACH
IN THE 30S WITH DOWNSLOPING WESTERLY FLOW UNDER MOSTLY SUNNY SKIES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
*** A SUBSTANTIAL WARMUP REMAINS IN THE FORECAST ***
FRIDAY NIGHT AND SATURDAY...
WEAK RIDGING ACROSS THE REGION WILL PROMOTE DRY WEATHER. SATURDAY IS
SHAPING UP TO BE A VERY NICE DAY /AT LEAST BY EARLY JAN STANDARDS/
WITH SEASONABLE TEMPS...SUNSHINE AND LITTLE IF ANY WIND.
SATURDAY NIGHT...
PACIFIC SHORT WAVE TROF MOVES ACROSS NEW ENGLAND. DEEP LAYER
MOISTURE ACCOMPANIES THIS FEATURE...ALTHOUGH JET DYNAMICS ARE
LACKING. THEREFORE...ANY PRECIP SAT NIGHT SHOULD BE LIGHT. GIVEN
SURFACE HIGH OVER THE MID ATLC...LOW LEVEL CIRCULATION WILL BE
SOUTH-SOUTHWEST WHICH WILL SUPPORT SUFFICIENT MID LEVEL AND BOUNDARY
LAYER WARMING FOR MAINLY RAIN. THE ONLY EXCEPTION WILL BE NORTHERN
MA /I-90 AND PTS NORTHWARD/ INTO SOUTHERN NH WHERE THE DEEP SNOWPACK
MAY PROVIDE SUFFICIENT LOW LEVEL COLD AIR FOR THE RISK OF A PERIOD
OF FREEZING RAIN/DRIZZLE. 00Z ECMWF/GFS AND GEFS ALL INDICATE VERY
LITTLE IF ANY QPF...SO NOT EXPECTING MUCH OF A WEATHER IMPACT.
SUNDAY...
RIDGING BUILDS ACROSS THE REGION DURING THE AFTERNOON BEHIND
DEPARTING PACIFIC SHORT WAVE TROF FROM SAT NIGHT. THEREFORE...ANY
LINGERING PRECIP SUN MORNING SHOULD GIVE WAY TO DRY WEATHER THE
SECOND HALF OF THE DAY AND NIGHT. TEMPS WILL LIKELY GO ABOVE NORMAL FOR
THE FIRST TIME SINCE TUE...AS BOUNDARY LAYER CONTINUES TO WARM IN
RESPONSE TO HIGH PRES OVER THE MID ATLC CIRCULATING MILDER AIR INTO
THE REGION.
MONDAY AND TUESDAY...
GUIDANCE CONTINUES TO ADVERTISE AN ANOMALOUS SUBTROPICAL RIDGE
DEVELOPING ALONG THE EAST COAST EARLY NEXT WEEK. 00Z MODELS HAVE
BACKED OFF SOMEWHAT ON THE AMPLITUDE OF THIS RIDGE...HOWEVER 00Z
ECMWF AND 00Z GEFS AGREE ON ANOMALOUS WARMING WITH 925 MB TEMPS
REACHING +10C...WITH 00Z OPERATIONAL GFS AS WARM AS +14C TUE THESE
925 MB TEMPS ANOMALIES ARE ABOUT 2 STANDARD DEVIATIONS ABOVE NORMAL.
GIVEN SEVERAL DAYS /SUN-MON-TUE/ OF SOUTH TO SOUTHWEST SURFACE
WINDS...BOUNDARY LAYER WILL EVENTUALLY WARM...ESPECIALLY ACROSS THE
COASTAL PLAIN /INCLUDING PROVIDENCE TO BOSTON CORRIDOR/ GIVEN THE
ABSENCE OF SNOW COVER. FARTHER NORTHWEST ITS A BIT MORE COMPLEX
GIVEN THE DEEP SNOWPACK. THEREFORE...WENT ABOUT 5 DEGS WARMER THAN
GFS MOS GUID ACROSS THE COASTAL PLAIN AND STAYED CLOSE TO GUID
ELSEWHERE. WOULD NOT BE SURPRISED TO SEE 60 DEGS IN THE PVD-TAN
CORRIDOR TUE AND OR WED.
AS FOR PRECIP...GIVEN PROXIMITY TO HIGH AMPLITUDE EAST COAST RIDGE
ANY PRECIP SHOULD REMAIN NORTHWEST OF SOUTHERN NEW ENGLAND MON AND
TUE.
WEDNESDAY...
LOTS OF UNCERTAINTY HERE REGARDING THE TIMING AND AMPLITUDE OF NXT
TROF. THEREFORE...WE WILL CONTINUE WITH PREVIOUS FORECAST OF CHANCE
POPS. WARM AIR SHOULD BE WELL ESTABLISHED ACROSS SOUTHERN NEW
ENGLAND FOR PTYPE OF ALL RAIN.
&&
.AVIATION /09Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS ARE EXPECTED TODAY THROUGH FRIDAY AS HIGH PRESSURE
CONTROLS THE WEATHER. THE ONLY EXCEPTION WILL BE FOR CAPE COD AND
NANTUCKET WHERE OCEAN EFFECT SNOW SHOWERS WILL OCNLY BRING VSBYS DOWN
TO A MILE AND CIGS DOWN TO AROUND 1500 FT. VFR CONDS ARE EXPECTED TO
RESUME IN THESE AREAS EARLY THIS EVENING. WINDS WILL DIMINISH AS
TODAY WEARS ON.
LONGER RANGE...FRIDAY NIGHT THROUGH MONDAY
FRI NIGHT AND SAT...VFR.
SAT NIGHT...MVFR LIKELY WITH AREAS OF FREEZING RAIN/DRIZZLE POSSIBLE
ORE-ORH-MHT AND PTS NORTH.
SUN...MVFR EARLY THEN VFR.
MON...MARGINAL MVFR-VFR.
&&
.MARINE...
SHORT TERM...TONIGHT THROUGH FRIDAY...
SMALL CRAFT WINDS AND SEAS WILL PREVAIL ACROSS MOST WATERS
TODAY...BUT THEY WILL DIMINISH TONIGHT AS HIGH PRESSURE RIDGING
SETTLES OVERHEAD. ON FRIDAY...WESTERLY WINDS WILL DEVELOP AS THE HIGH
SINKS TO THE SOUTH AND SHOULD REACH SMALL CRAFT CRITERIA IN MOST
ZONES.
WILL ALSO SEE THE LIKELIHOOD OF FREEZING SPRAY INTO THIS EVENING.
LONGER TERM /FRIDAY NIGHT THROUGH MONDAY/...
LEFTOVER 5-7 FT SEAS ACROSS THE OCEAN WATERS ARE POSSIBLE FRI NIGHT.
THEREAFTER S TO SW WINDS LESS THAN 25 KT EXPECTED SAT-SUN AND MON.
NOT EXPECTING ANY FREEZING SPRAY AS AIRMASS WARMS BY FRI NIGHT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND CHILL ADVISORY UNTIL 8 AM EST THIS MORNING FOR MAZ004-012.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ230>237-
250-254-255.
&&
SYNOPSIS...NOCERA/EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...NOCERA
AVIATION...NOCERA/EKSTER
MARINE...NOCERA/EKSTERHazardous weather outlook, Jan 3, 4:42 AM EST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 442 AM EST THU JAN 3 2008 CTZ002>004-MAZ002-003-005>011-013>024-026-NHZ011-012-015-RIZ001>008- 040945- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 442 AM EST THU JAN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT BITTERLY COLD WIND CHILLS FROM ZERO TO MINUS 10 WILL PERSIST THROUGH EARLY THIS MORNING. FROSTBITE WILL BE POSSIBLE IF SKIN IS EXPOSED FOR A PERIOD OF TIME. OCEAN EFFECT SNOW SHOWERS WILL PERSIST THIS MORNING ACROSS THE OUTER CAPE AND NANTUCKET. SNOW ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED BEFORE SNOW TAPERS OFF THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PERIOD OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE ARE POSSIBLE SATURDAY NIGHT ACROSS NORTHERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ004-012-040945- NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA- 442 AM EST THU JAN 3 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PERIOD OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE ARE POSSIBLE SATURDAY NIGHT ACROSS WORCESTER COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-040945- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 442 AM EST THU JAN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT LIGHT TO MODERATE FREEZING SPRAY IS EXPECTED TODAY ACROSS THE SOUTHERN NEW ENGLAND COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NOCERA
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 9:30 PM EST | Wind Chill Advisory | BOX | Worcester | 11 hr |
Nearby
Snow Advisories in Massachusetts, 2008Every snow advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.